MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; SURGICAL MESH
Catalog Number 1151928
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, at this time, no conclusion can be made as to the degree to which the xenmatrix ab graft may have caused or contributed to the post surgical seroma.Seroma formation is a known inherent risk with the use of any prosthesis, and is identified in the adverse reaction section of the ifu as a potential complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.If additional information is provided, a supplemental mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Device remains implanted.
 
Event or Problem Description
The following was reported and is associated with clinical study (b)(4): (b)(6) 2016 - the patient was implanted with a bard xenmatrix ab.(b)(6) 2017 - the patient seen for a follow up visit.During this visit, a previously performed ct scan was reviewed and showed a superficial lower left abdominal seroma.The patient was scheduled for an open incision and drainage.The seroma is assessed as mild severity, grade iii, possibly related to the device and definitely related to the procedure.

Brand Name
XENMATRIX AB
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6460841
Report Number1213643-2017-00212
Device Sequence Number18951715
Product Code PIJ
UDI-Device Identifier00801741074271
UDI-Public(01)00801741074271(17)170728(10)HUZH0395
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2017
Device Catalogue Number1151928
Device Lot NumberHUZH0395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR